Journal of Symbolic Logic

A Method of Modelling the Formalism of Set Theory in Axiomatic Set Theory

A. H. Kruse

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 28, Issue 1 (1963), 20-34.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734624

Mathematical Reviews number (MathSciNet)
MR175761

Zentralblatt MATH identifier
0233.02027

JSTOR
links.jstor.org

Citation

Kruse, A. H. A Method of Modelling the Formalism of Set Theory in Axiomatic Set Theory. J. Symbolic Logic 28 (1963), no. 1, 20--34. https://projecteuclid.org/euclid.jsl/1183734624


Export citation